Logarithmic bundles of deformed Weyl arrangements of type A2

Takuro Abe, Daniele Faenzi, Jean Vallès

Research output: Contribution to journalArticle

Abstract

We consider deformations of the Weyl arrangement of type A2, which include the extended Shi and Catalan arrangements. These last ones are well-known to be free. We study their sheaves of logarithmic vector fields in all other cases, and show that they are Steiner bundles. Also, we determine explicitly their unstable lines. As a corollary, some counter-examples to the shift isomorphism problem are given.

Original languageEnglish
Pages (from-to)745-761
Number of pages17
JournalBulletin de la Societe Mathematique de France
Volume144
Issue number4
DOIs
Publication statusPublished - 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Logarithmic bundles of deformed Weyl arrangements of type A<sub>2</sub>'. Together they form a unique fingerprint.

  • Cite this